# SDR VTZA97154

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG50213522
- Condition: Failure
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6341 - ORF - IAD - DURING CLIMB, MADE SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS RED GEAR HANDLE LIGHT ILLUMINATED AFTER GEAR SELECTED UP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED UPLOCK MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
